# SDR ASAA0955078

- Difficulty date: April 8, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 10,013 hours, 2,934 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON MASTER RECALL AFT CABIN ZONE TEMP LIGHT ILLUMINATED, CONFIRMED.  CHECKED, NO HISTORY.  NR 1 TEMP CTRLR SHOWS "TRIM VALVE ZONE" ON BIT TEST ONLY.  PREV FLT & VERIFY TESTS GOOD.  RESET FAULT.   FAULT DID NOT RETURN.  BITE TESTS NR 1 CTRLR GOOD.  REF MM 21 61 00/501.
